MathSciNet Relay Station
MathSciNet bibliographic data
MR423393 58A30 (53C05)
Tan, Sin Leng On nullity distributions. Trans. Amer. Math. Soc. 223 (1976), 323–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement